# SDR A6WA200940647

- Difficulty date: September 26, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 21,796 hours, 19,774 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB AFT FACE GOUGED AT FS 280.00, RBL 11.00, WL 93.00 (.110 "L X .200" W X 0.015 DEEP) GOUGES ON BULKHEAD WEB AFT FACE AT FS 280.00, RBL 11.00, WL 93.00.  REPAIRED IAW REO 601R-53-11-1727, REV C  (REPAIR 1).
